# SDR ASAA2017092222002

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,895 hours, 11,551 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL ZONE TEMP LIGHT FOR CONT CAB ILLUMINATED. RAN QRH PROCEDURE, LIGHT WENT OUT WHEN MASTER CAUTION PUSHED.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST ON BOTH NR 1 & 2 CONTROLLERS.  NR 1 CONTROLLER TEST PASSED WITH NO FAULTS.  NR 2 CONTROLLER SHOWED FLT DECK FAULT. RESET NR 2 CONTROLLER. TEST PASSED WITH NO FAULTS. ALSO TESTED RECALL WITH NO FAULTS NOTED. CONTROL CABIN ZONE TEMP LIGHT NOT ILLUMINATED. IAW AMM 21-61-00.
